# SDR AALA202203286138

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A320*
- Aircraft serial: 6264
- Aircraft time: 24,655 hours, 9,777 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY R4 DOOR DIFFICULT TO OPEN OR CLOSE. ADJUSTED R4 LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
